Simple result for conformal-strip excited hemispherical dielectric resonator antenna

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)933-935
Journal / PublicationElectronics Letters
Volume36
Issue number11
Publication statusPublished - 25 May 2000

Abstract

A simple result for the input impedance of a conformal-strip excited hemispherical dielectric resonator antenna is presented for the first time. The result involves only simple algebraic operations and, thus, should be useful to the design engineer. The limitation of the result is discussed and explained.